# SDR DALA2024050905052

- Difficulty date: May 8, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 71,966 hours, 33,956 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: UNKNOWN
- Condition: Fod
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SHIP 3262 - ATO - AT 120 KNOTS DUE TO LOSS OF CAPTAIN'S AIRSPEED TAPE. CORRECTIVE ACTION: FOUND PITOT PROBE #1 (9DA1) BLOCKED WITH FOREIGN DEBRIS. CLEARED BLOCKAGE AND CLEANED PITOT PROBE #1 (9DA1) AND R/R ADM 1 (19FP1). OPS CHECK GOOD. (LP: 5615908)
